2 Answers

Years ago,around age24 I had such severe migraines I literally couldn't see,sometimes I felt as though I couldn't move,projectile vomiting,loss of bowel&urine. Neurologist did a test maybe angiogram like through my groin to my head,he told my parents I had a beri aneurysm. Another Dr making rounds saw a psychologist visiting because the news was scary. This new neurologist,dismissed me,stating he didn't waste energy on psychiatric pts. As was the case I'd been misdiagnosed,my true diagnosis was hyperthyroidism .The headaches still have ,recently I was diagnosed with aPE, the Drs cannot seem to locate the original site of the dvt. Can this be related? I've been prescribed butalbital which has been maintenance meds,now my pain Dr wants to take it away. Nothing else I've used helps.
There were a couple of reported cases of patients showing symptom of headache/migraine and being diagnosed PE, although it doesn't prove the two are related in your case. Butalbital as a single agent is discontinued, it is used in combination with acetaminophen or acetylsalicylic acid (aspirin) to treat pain and vascular headaches. With acetaminophen it's named Fioricet, with acetylsalicylic acid (aspirin) it's named Fiorinal. Which one have you been using?
Years ago,around age24 I had such severe migraines I literally couldn't see,sometimes I felt as though I couldn't move,projectile vomiting,loss of bowel&urine. Neurologist did a test maybe angiogram like through my groin to my head,he told my parents I had a beri aneurysm. Another Dr making rounds saw a psychologist visiting because the news was scary. This new neurologist,dismissed me,stating he didn't waste energy on psychiatric pts. As was the case I'd been misdiagnosed,my true diagnosis was hyperthyroidism .The headaches still have ,recently I was diagnosed with aPE, the Drs cannot seem to locate the original site of the dvt. Can this be related? I've been prescribed butalbital which has been maintenance meds,now my pain Dr wants to take it away. Nothing else I've used helps.
There were a couple of reported cases of patients showing symptom of headache/migraine and being diagnosed PE, although it doesn't prove the two are related in your case. Butalbital as a single agent is discontinued, it is used in combination with acetaminophen or acetylsalicylic acid (aspirin) to treat pain and vascular headaches. With acetaminophen it's named Fioricet, with acetylsalicylic acid (aspirin) it's named Fiorinal. Which one have you been using?
* The information provided by HTQ, HTQ employees, others appearing on the Site at the invitation of HTQ, or other visitors to the Site is NOT a medical advice.The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.
...